High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Minimal Edge Domination Number of Graphs


Sheela M , Ponnaiyah Ramajayam Institute of Science and Technology; Asha Devi K, Ponnaiyah Ramajayam Institute of Science and Technology


Minimal, Domination Set, Path, Cycle


The graph theory properties of χ[J(G)] and its exact values for some standard graphs. The relation between minimal edge domination with other parameter is also discussed. We also present some results or middle edge domination graph M_ed (J(G)) for some graphs.

Other Details

Paper ID: IJSRDV6I120177
Published in: Volume : 6, Issue : 12
Publication Date: 01/03/2019
Page(s): 318-319

Article Preview

Download Article